Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had sex after periods. Took postinor, bleeding, mucus, brown discharge, stomach uncomfortable. Whats happening?

I had sex with my bf about 3-4 days after my period and i took Postinor 2 and abt another 4-5 days after that i noticed some bleeding as if it was a light period. However it is more mucusy and i noticed around the 4th and 5th day it was more of a brownish colour. As well as my lower tummy feels hollow or slighlty uncomfortable. What exactly is happening
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Bleeding is due to withdrawal effect of postinor Bleeding will continue up to it's effect.Lower abdomen uncomfortable is due to uterine cramp.
always go for protected sex.
You did sex after 3 to 5th day of period is safe period and no need to take postinor 2.
Consult your gynecologist for further guidance and medical management.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor